MathSciNet Relay Station
MathSciNet bibliographic data
MR1943744 20J05 (20F34)
Leary, Ian J.; Nucinkis, Brita E. A. Some groups of type $VF$. Invent. Math. 151 (2003), no. 1, 135–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement